# SDR AALA20010002

- Difficulty date: December 6, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP BULGING CORRODED STATION 314.  CUT OUT CORRODED SECTION ON LEFT CUSP STATION 14.  INSTALLED DOUBLER PER SRM 53-01.  (M)
